# SDR CA091209011

- Difficulty date: November 24, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,984 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D8187B
- Condition: Noisy
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PUMP WAS MAKING UNUSUAL NOISE, REPLACED WITH A SERVICABLE PUMP.
